# SDR MASA200601751

- Difficulty date: July 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N859MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 5,891 hours, 6,028 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Dau
- Part number: 7013348948
- Part serial: 03105477
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 5,875 hours, 6,019 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7243 IAD - RUDDER SYSTEM 1 AND 2 INOPERATIVE IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED NR 2 DAU.
